# SDR AALA201804279021

- Difficulty date: April 26, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 16,125 hours, 6,160 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ACCOMPLISHED J/C 26L00021001 DUE TO AEVC BLOWER FAN SEIZED. ACCOMPLISHED CABIN ODOR T/S PER J/C 26L00021001, IDENTIFIED AEVC BLOWER FAN FAILURE. PER MEL 21-4C OPT 3- BLOWER AND EXTRACT FANS SWAPPED AND MEL 21-5C C/N 21662C06.
